By continuing to use this site, you agree to the use of cookies. You can delete and/or block cookies by modifying the settings on your browser.
To find out more: Click here

close

Belgian online pharmacy ...

Brands

Specials

All specials

Paracetamol Teva 500Mg Nf Tabl 30 X 500Mg

Paracetamol Teva 500Mg Nf Tabl 30 X 500Mg

TEVA  

Notes et avis clients

Description:

.

Learn more

3,87 €

Selfpharma price : 3,41 €

PromotionAdvantage: 12%

Available

items in stock

Paracetamol Teva belongs to group of drugs with analgesic (painkiller) and antipyretic (reducing fever).
Adults and children over 12 years:
1 tablet of 1 g per dose, to be repeated if necessary after 4 hours minimum.
NEVER TAKE MORE THAN 4 g OF PARACETAMOL PER DAY
The active substance is Paracetamol
The other components:
povidone (E 1201), pregelatinized starch, stearic acid (E 570) and sodium starch glycollate type A.

30 other products in the same category :